# SDR 04230678

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N678BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7653
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LEFT ENGINE SHUTDOWN FOR LOW OIL PRESSURE.  EMERGENCY DECLARED AND DIVERTED TO CMH.  LANDED UNEVENTFULLY.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING THE PROBLEM.
